# SDR SWAA2019080535660

- Difficulty date: July 30, 2019
- Submitted: August 5, 2019
- Operation: Air carrier
- Aircraft: N964WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36965
- Aircraft time: 27,628 hours, 16,781 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crease Beam
- Part number: 141A8110
- Condition: Corroded
- Location: Bs 312-328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOORWAY CREASE BEAM INNER CHORD ANGLE CORRODED BETWEEN BS. 312+5 TO  BS. 328+12, BETWEEN LBL 59 TO LBL 62.          / R&R INNER CHORD ANGLE IAW SRM & DWG.
